# SDR DALA2017060504592

- Difficulty date: June 3, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N307DX
- Make and model: Airbus A321-211
- Aircraft serial: 7214
- Aircraft time: 2,168 hours, 1,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 12WL RT EXIT EPSU BATTERY FAULT, REPLACED THE BATTERY.
